American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information
View Article: PDF

[2] Jeffery D. McNeal and Yunus E. Zeytuncu. Multiplier ideals and integral closure of monomial ideals: An analytic approach. Proc. Amer. Math. Soc. 140 (2012) 1483-1493. MR 2869133.
Abstract, references, and article information
View Article: PDF

[3] Krishna Hanumanthu and Craig Huneke. Bounding the first Hilbert coefficient. Proc. Amer. Math. Soc. 140 (2012) 109-117. MR 2833522.
Abstract, references, and article information
View Article: PDF

[4] Louiza Fouli, Janet C. Vassilev and Adela N. Vraciu. A formula for the $*$-core of an ideal. Proc. Amer. Math. Soc. 139 (2011) 4235-4245. MR 2823069.
Abstract, references, and article information
View Article: PDF

[5] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information
View Article: PDF

[6] Veronique Van Lierde. A mixed multiplicity formula for complete ideals in $2$-dimensional rational singularities. Proc. Amer. Math. Soc. 138 (2010) 4197-4204. MR 2680046.
Abstract, references, and article information
View Article: PDF

[7] Raymond Debremaeker. First neighborhood complete ideals in two-dimensional Muhly local domains are projectively full. Proc. Amer. Math. Soc. 137 (2009) 1649-1656. MR 2470823.
Abstract, references, and article information
View Article: PDF

[8] Rafael H. Villarreal. Normalization of monomial ideals and Hilbert functions. Proc. Amer. Math. Soc. 136 (2008) 1933-1943. MR 2383499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert Gilmer. Some finiteness conditions on the set of overrings of an integral domain. Proc. Amer. Math. Soc. 131 (2003) 2337-2346. MR 1974630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Aron Simis and Rafael H. Villarreal. Constraints for the normality of monomial subrings and birationality. Proc. Amer. Math. Soc. 131 (2003) 2043-2048. MR 1963748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Hans Schoutens. A non-standard proof of the Briançon-Skoda theorem. Proc. Amer. Math. Soc. 131 (2003) 103-112. MR 1929029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Tiberiu Dumitrescu and Muhammad Zafrullah. LCM-splitting sets in some ring extensions. Proc. Amer. Math. Soc. 130 (2002) 1639-1644. MR 1887010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Sheng-Li Tan. Integral closure of a cubic extension and applications. Proc. Amer. Math. Soc. 129 (2001) 2553-2562. MR 1838377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Alberto Corso and Claudia Polini. On residually $S_2$ ideals and projective dimension one modules. Proc. Amer. Math. Soc. 129 (2001) 1309-1315. MR 1814157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Eero Hyry. Coefficient ideals and the Cohen-Macaulay property of Rees algebras. Proc. Amer. Math. Soc. 129 (2001) 1299-1308. MR 1712905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Daniel Katz. On the existence of maximal Cohen-Macaulay modules over $p$th root extensions. Proc. Amer. Math. Soc. 127 (1999) 2601-2609. MR 1605976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ian M. Aberbach and Craig Huneke. A theorem of Briançon-Skoda type for regular local rings containing a field . Proc. Amer. Math. Soc. 124 (1996) 707-713. MR 1301483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Frederick W. Call. Integral closures of Noetherian integral domains as intersections . Proc. Amer. Math. Soc. 123 (1995) 1049-1052. MR 1227514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Kazuhiko Kurano. Noether normalizations for local rings of algebraic varieties . Proc. Amer. Math. Soc. 116 (1992) 905-910. MR 1100658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Mary B. Martin and M. Zafrullah. $t$-linked overrings of Noetherian weakly factorial domains . Proc. Amer. Math. Soc. 115 (1992) 601-604. MR 1081699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Henri Dichi and Daouda Sangare. Filtrations, asymptotic and Pr\"uferian closures, cancellation laws . Proc. Amer. Math. Soc. 113 (1991) 617-624. MR 1064901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Wolmer V. Vasconcelos. Computing the integral closure of an affine domain . Proc. Amer. Math. Soc. 113 (1991) 633-638. MR 1055780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Raymond C. Heitmann and Stephen McAdam. Comaximizable primes . Proc. Amer. Math. Soc. 112 (1991) 661-669. MR 1049136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1